MathSciNet Relay Station
MathSciNet bibliographic data
MR2587445 16N40 (16S36 16U80 16W60)
Camillo, Victor; Hong, Chan Yong; Kim, Nam Kyun; Lee, Yang; Nielsen, Pace P. Nilpotent ideals in polynomial and power series rings. Proc. Amer. Math. Soc. 138 (2010), no. 5, 1607–1619.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement